MathSciNet Relay Station
MathSciNet bibliographic data
MR1976801 (2004a:39011) 39A10
El-Owaidy, H. M.; Ahmed, A. M.; Mousa, M. S. On asymptotic behaviour of the difference equation $x\sb {n+1}=\alpha+\frac{x\sb {n-1}{}\sp p}{x\sb n{}\sp p}$. J. Appl. Math. Comput. 12 (2003), no. 1-2, 31–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement